Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Itching in the vagina after inserting tablet prescribed for thick discharge. Serious?

I m er inseting tablet20 years old , and I go to my gynecologist every 5 to 6 months . When I went to check my self regularly to see if I have any infections the Doctor told me that I have a little of thick secretion and that I needed to take one pill of lomexin in order to remove any future infections . But after I took inserted the pill I come to realize I began to itch a little and its been irritating me . I was compeletly fine before inserting the pill . I m really confused to what might be happening in my situatuon . At the same time , the Virginity hole as I call it is abit sensitive and it itches as well . So if someone can help me .. It would be great to remove the confusion I have if its serious or normal.
Asked On : Sun, 24 Mar 2013
Answers:  1 Views:  41
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Lomexin is an anti-fungal preparation used to treat yeast and fungal infections, although the risk-benefit quotient has been in discussion for quite sometime due to which it has been discontinued in many countries.

I would not like to specify saying that if a patient does not experience a response from a certain medication, the treating doctor should always reconsider their course of management.

I hope you were tested after which a yeast infected was suspected and accordingly treatment was advised.

If this is not the case, then I would recommend laboratory examination of your discharge and accordingly directing treatment, instead of a blind management plan. This would ensure effective and rapid treatment. Please request for the same from your doctor.

Hope this helps.

Take care.
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor